Couldn't find what you looking for?

TRY OUR SEARCH!

Dear guest with suspected GERD after taking effexor.effexor . since taking effexor a year ago, I have stomach pain and nausea. Gallbladder problems was rused out by doctor. A specialist said I have GERD. I suspected the effexor. I was on XR 275mg. Then changed to 75 TID. No relief. I skipped a dose and no pain, not nausea after eating. Took and dose and sick again. Time you get off this med. I was in it for PTSD.......not worth it.
Reply

Loading...

I have gastritis. I take two 150's and one 75. I messed up. I'm only suppose to take one 75. Not also two. Wondering if that started with my stomach problems.
Reply

Loading...

Yes. I am now realizing it's the Effexor ! I have been on it on and off for the last 10 years.. I don't know what to do.. I am on 37.5 mg and not sure I can get off.. I may change to CVS rather than Cosco or just try to get off all together.

Reply

Loading...

Yes!! I have dull pain under my right rib cage. I have been taking Effexor since January 24th and now it is March 10th. The pain started about 5 days ago.
Reply

Loading...

Hi all,

Yes...I too have severe pain. Mine feels like nerve pain from one end of my colon to the other end. It gets really bad, depending on what I've eaten. For over a year now, I've only been able to eat potatoes and crackers. This started about a week after starting effexor in November 2013...and continues to this day.

I've had every test imaginable, sometimes more than once. I just spent a month in hospital, where they put me on amitriptyline. Within 2 days, I was able to eat again. I'm still having pretty severe pain, but at least I'm eating.

I've seen many doctors, and none have been able to label me with a diagnosis. I've done the research myself - there is no disease that causes my symptoms. I have always said that effexor damaged my nervous system...but there's no way to prove it. No gastroenterologist will recommend a full-thickness biopsy, as it's too risky. I feel like I need to prove this cause and effect relationship, because if it happened to me, it can happen to anyone else.
Reply

Loading...

I have started or 75mg have terrible stomach problems and lower back too. Feels like IBS as really nauseous.
Reply

Loading...

Major stomach issues and drs can't find anything
Reply

Loading...

Hello. I recently came off from effexor due to so many negative side effects. My stomach is the remaining issue. So much weight gain. Nearly 30 pounds in the past 6 months and I eat well and exercise. I'm having extreme stomach pains, gas, and problems going to the bathroom. Blood work looked fine, ct scan looked fine but still it's here. Getting procedures next month to make sure it isn't cancer under the radar.
Reply

Loading...

Your answer is perfect. I was searching for this side effect. You certainly answered my question and also started my day with a great laugh! Thank you!
Reply

Loading...

I have just started taking effexor and i have burning in my stomach and chest along with my ribs hurting clinching of the teeth. I don't like the way i feel and I am just in day 4. I believe I am gonna stop taking it.
Reply

Loading...

I have the same problem had gallbladder removed and lost 74 pounds in a year thought it could be cancer right pain where gallbladder was they can't figure out what wrong had catscan egg test endoscopy and colonoscopy all came back fine what in the he'll did this drug do to me
Reply

Loading...

I also have same problem ....
Reply

Loading...

My 18 year old son. Same symptoms glad i saw this.
Reply

Loading...

Im on Effexor. I’m female. I’m German. And I’m farting. Hmmmmh... Hence must be a German prostitute rofl
Reply

Loading...

I have belching that seems to originate from my throats instead of stomach. A G.I. said he believed it was stress. I now truly believe it's the Effexor.
Reply

Loading...